# SDR IPXA09555031

- Difficulty date: February 28, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 25,130 hours, 16,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 DENT IN FUSELAGE SKIN BS 1593, STR 4R.  REPAIRED PER EA 09-1807.
